# SDR AALA201709089016

- Difficulty date: September 7, 2017
- Submitted: September 10, 2017
- Operation: Air carrier
- Aircraft: N293AY
- Make and model: Airbus A330-243
- Aircraft serial: 1526
- Aircraft time: 14,088 hours, 2,232 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE256001
- Part serial: FR8807
- Condition: Low Pressure
- Location: L2 Door
- Part time: 14,088 hours, 2,232 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. CIDS PANEL MESSAGE CHECK DOOR PRESSURE FOR 2L.  SERVICED 2L DOOR PRESSURE.
